# SDR VNAA2016083100041

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 30,059 hours, 30,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUTOUT AT AFT RT CORNER HAS VISUAL INDICATION OF A CRACK AT FS 235.0, RBL 6.0.  MAINTENANCE PREFORMED A MAJOR REPAIR TO THE EXTERNAL FUSELAGE SKIN AT THE NLG WHEEL WELL DOOR CUTOUT,  RT SIDE AFT RADIUS AT FS 235.0, RBL 6.0 AND PERFORMED CHECKS IAW THE AMM.  THE ACFT CONTINUES HEAVY MAINTENANCE CHECKS.
